The moduli space of etale double covers of genus 5 curves is unirational

Elham Izadi, Marco Lo Giudice, Gregory Kumar Sankaran

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We show that the coarse moduli space R-5 of etale double covers of curves of genus 5 over the complex numbers is unirational. We give two slightly different arguments, one purely geometric and the other more computational.
Original languageEnglish
Pages (from-to)39-52
Number of pages14
JournalPacific Journal of Mathematics
Volume239
Issue number1
DOIs
Publication statusPublished - 1 Jan 2009

Fingerprint Dive into the research topics of 'The moduli space of etale double covers of genus 5 curves is unirational'. Together they form a unique fingerprint.

Cite this